i have a question about skipping my period, and now that I am spotting, i'm freaking out a bit! I am on yasmin, have been on it for about 2 years now. I wanted to skip my period this past weekend and called the pharmacy to order a new refill so I could start a new active pill pack on day 1 of the placebos. Well, the pharmacy told me that they would not have the prescription ready until the next day. So, on day 1 of placebos (when I wanted to start the new active pills) I ended up not taking anything, and then the following day, once I got my new pack, I took 2 active pills. I have continued to take my active pills every day since then, but yesterday and this morning i've had some brown spotting (not a lot like a normal period on placebos, but noticeable). Does that mean that the active pills didn't "work" and my body thinks I had my period?
I'm more concerned about the fact that since I didn't take anything on day 1 of the placebos because I didn't have my active pills to start them, my body thought it was going to have a period - and that even though the next day I took two active pills, it was too late for it to stop the period. Does that make sense?
I'm scared now because I want to continue taking this new pack (i'd be starting week 2 tomorrow) and am wondering if I should throw it away and start a new one (in case my body didn't recognize the active pills and thought they were placebos last week - is that even possible?) or if I should just let it run its course and keep taking week 2 and 3 and then do the placebos to get my period. Will I need a backup method for this month?
What you should do is, continue with the pack you are currently on. Your body is spotting because it's getting used to this '' new cycle '' you have put it on. If you continue taking your pills, you may very well spot until your next placebo week.. When your actual period comes on but, after that you should be fine ( it happened to me ). If you start a new pack, that would probably just give you another two weeks of spotting. I'd say just stick it out for another two weeks and after you get your actual period on the placebo pills, you should have no more spotting.
What would happen if you just quit taking them and let your body have it's period..and then start a fresh pack after that?!! I'm going through the same brown bleeding. I tried this on Tri-Sprintec and I've only been on the new pack for 5 days...I'm wondering if it would just be better to stop taking this new pack and let my body have it's period and then next sunday start a new pack?? anyone??